# SDR ASOA201001048

- Difficulty date: July 28, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,477 hours, 14,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY TRIM STRIP EXIT LIGHT ASSY IS BROKEN. REMOVED AND REPLACED GALLEY TRIM STRIP EXIT LIGHT ASSY IAW CRJ 200 AMM TASK 33-51-10-000-801 AND TASK 33-51-10-400-801.     OP CHECK GOOD IAW AMM 33-51-00-710-801.
